# SDR DL76L060151

- Difficulty date: February 23, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 70,232 hours, 10,922 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Faulty
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L/E SLAT ASYMMETRY LIGHT ILLUMINATED AFTER T/O, LIGHT ILLUMINATED AFTER FLAP INDICATED UP.  CLEANED ICE FORMATION ON FLAP/SLAT STUCTURE.  PERFORMED PSEU BIT, SHOWED SWITCH S295 TARGET FAULT.  CHECKED SWITCH AND TARGET, ALL SECURED.  CYCLED FLAP/SLAT SEVERAL TIMES WITHOUT FAULTS.
